# SDR AALA20170526006

- Difficulty date: May 27, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 8,498 hours, 2,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT (11WL) BATTERY TESTED BAD. REPLACED BATTERY IAW AMM 33-51-38.   ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
